Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 1.

Yang, Linqian, Wang, Jiaying, Cheke, Robert ORCID: 0000-0002-7437-1934 and Tang, Sanyi (2021) A universal delayed difference model fitting dose-response curves. Dose-Response, 9 (4). pp. 1-18. ISSN 1559-3258 (Online) (doi:https://doi.org/10.1177/15593258211062785)

This list was generated on Sat May 18 09:46:28 2024 UTC.